Velocity-space contours of collision integrals

Narasimha, R. ; Deshpande, S. M. ; Subba Raju, P. V. (1969) Velocity-space contours of collision integrals Journal of Statistical Physics, 1 (4). pp. 585-593. ISSN 0022-4715

Full text not available from this repository.

Official URL:

Related URL:


Based on the recently found closed-form expressions of the Boltzmann collision integrals in a rigid-sphere gas for multi-Maxwellian distributions, a few typical sets of contour surfaces of the integrals in the space of molecular velocities are presented. These show graphically the tendency toward equilibrium under the influence of collisions. A brief preliminary comparison with Monte Carlo results is also given.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Kinetic Theory of Gases; Boltzmann Equation; Collision Integrals; Nonequilibrium in Hard-sphere Gases; Numerical Analysis of Collision Integrals; Exact Results for Collision
ID Code:9469
Deposited On:02 Nov 2010 12:09
Last Modified:31 May 2011 09:49

Repository Staff Only: item control page